MathSciNet Relay Station
MathSciNet bibliographic data
MR12627 10.0X
Haviland, E. K. On the asymptotic behavior of the Riemann $\xi$-function. Amer. J. Math. 67, (1945). 411–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement